# SDR DHL200080503C

- Difficulty date: August 4, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE-TRACK CRACKED BETWEEN STA 1080.000 AND STA 1180.000 NEAR L-33 LT.  REMOVED AND REPLACED DAMAGED TRACK IAW SRM 51-3-0 PG 2, 3.
